Archived

This topic is now archived and is closed to further replies.

Guest bradsned

Acne? Or Redmarks?

15 posts in this topic

Hi everyone on week 10 of the regimen and month and a half of accutane just went up to 20 mg a week ago, need help with identifying if the acne on my cheeks is red marks starting to fade or still acne, the two big red patches in the photos attached on eother side of my face were massive cysts, that long they have gone down to be bassically flat but i can still feel a bit of stuff inside them but not rock hard or anything, sorry to groce anyone out, and also i have two new pimples/cysts on each side of my nose i know but they have been going away very fast, they i think were caused by a surgar/chocolate binge , trying to keep healthy but its hard, theese photos are in hd and yes i look crap no need to tell me advice would be appreciated

post-208801-0-28807700-1372771950_thumb.

post-208801-0-52631000-1372772004_thumb.

post-208801-0-28807700-1372771950_thumb.

post-208801-0-52631000-1372772004_thumb.

Share this post


Link to post
Share on other sites

Bro, there doesnt seem to be any active acne which is great, just keep on doing what you doing, don't worry about the red marks yet they will fade eventually, just try to avoid any more breakouts. Good stuff ;)

Share this post


Link to post
Share on other sites

Can't really see any active acne at all! Whenever you get off accutane you could maybe start using an AHA or something to help fade the red marks.. but so far your skins well on its way to recovery.. awesome results!

Share this post


Link to post
Share on other sites

Things are starting to look like they are clearing nicely and all you're left with is hyper-pigmentation marks which as the above posters have said will fade in time.

My only concern is the fact you are doing the regimen AND accutane at the same time. You are still on a low dose of accutane but you should probably start to consider dropping the regimen before you start to do damage to your skin. Combining accutane with the drying effects of BP may cause lasting damage to your face. You're a nice looking kid and you need to look after that lovely youthful skin! :)


After remaining clear for around 1.5 years following DKR (The Regimen), in March 2013 I decided to change to Epiduo. I use a pea size amount of epiduo each night, followed by a layer of topical antibiotic (Eryacne). I also apply Eryacne every morning and moisturise twice a day. After switching to Epiduo from the regimen I found that it took a good 3 months to get back to being perfectly clear again and now I might get one small pimple appear per month. I can live with that

I started following Dan's Regimen in September 2011 after suffering with acne for 20 years or so. I followed the Regimen instructions exactly and became 100% clear within 9-11 weeks. In December 2011 and after being consistently clear for over a month, I started to slowly reduce the amount of BP I used until I was only applying BP at night. My skin still remained clear however I sometimes switched to applying BP twice a day for a few days (perhaps once a month) if I felt a few under skin bumps starting to come up. I used acne.org products (including AHA and jojoba oil) and sometimes cetaphil moisturiser at night if I felt my skin was especially dry. In the gallery I show my week by week progress following the regimen.


Share this post


Link to post
Share on other sites

Things are starting to look like they are clearing nicely and all you're left with is hyper-pigmentation marks which as the above posters have said will fade in time.

My only concern is the fact you are doing the regimen AND accutane at the same time. You are still on a low dose of accutane but you should probably start to consider dropping the regimen before you start to do damage to your skin. Combining accutane with the drying effects of BP may cause lasting damage to your face. You're a nice looking kid and you need to look after that lovely youthful skin! smile.png

hi yes i have heard this but if i go off the regimen, wont my skin get worse ? and could i just use less off the bp ? and thankyou for your avice much appreciated

Share this post


Link to post
Share on other sites

Yeah it's a bit of a dilemma. It's true that if one stops using Bp then usually you would start to break out, but hopefully you're at the stage where the accutane would start to take effect.

I agree with your suggestion to start reducing the amount of Bp you use. I think you should start reducing the amount applied twice a day and then switch to once a day. Obviously gauge it by how your skin reacts but defo aim to completely stop using Bp before your accutane really starts to dry out your skin.


After remaining clear for around 1.5 years following DKR (The Regimen), in March 2013 I decided to change to Epiduo. I use a pea size amount of epiduo each night, followed by a layer of topical antibiotic (Eryacne). I also apply Eryacne every morning and moisturise twice a day. After switching to Epiduo from the regimen I found that it took a good 3 months to get back to being perfectly clear again and now I might get one small pimple appear per month. I can live with that

I started following Dan's Regimen in September 2011 after suffering with acne for 20 years or so. I followed the Regimen instructions exactly and became 100% clear within 9-11 weeks. In December 2011 and after being consistently clear for over a month, I started to slowly reduce the amount of BP I used until I was only applying BP at night. My skin still remained clear however I sometimes switched to applying BP twice a day for a few days (perhaps once a month) if I felt a few under skin bumps starting to come up. I used acne.org products (including AHA and jojoba oil) and sometimes cetaphil moisturiser at night if I felt my skin was especially dry. In the gallery I show my week by week progress following the regimen.


Share this post


Link to post
Share on other sites

Hi okay so is it active or not and i am talking about the big ones on my cheecks are they active that i should keep spot treating which is what i am doing from now on with the bp ? thanks for your advice but i do look crap but at least not as crap as before i suppose

Yeah it's a bit of a dilemma. It's true that if one stops using Bp then usually you would start to break out, but hopefully you're at the stage where the accutane would start to take effect.

I agree with your suggestion to start reducing the amount of Bp you use. I think you should start reducing the amount applied twice a day and then switch to once a day. Obviously gauge it by how your skin reacts but defo aim to completely stop using Bp before your accutane really starts to dry out your skin.

Share this post


Link to post
Share on other sites

I know the ones around my nose are i only just got them probably from the sugar but thanks heaps

Share this post


Link to post
Share on other sites

thanks i will not give up acne wont win :)

3 people like this

Share this post


Link to post
Share on other sites

It looks like mostly red marks. BTW, it is not advisable to use a topical with accutane. It can cause more damage than anything. You just have to let accutane do its thing.


It's a rocky road but like everything else in life, there is always a beginning and an end. Here's to finding my end.

God is good to me..........more than I deserve.

James 1:2-4

Consider it all joy, my brethren, when you encounter various trials, knowing that the testing of your faith produces endurance. And let endurance have its perfect result, that you may be perfect and complete, lacking in nothing.


Share this post


Link to post
Share on other sites